# SDR UPS96421126

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringr
- Condition: Cracked
- Location: Bs 1650 S32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN STRINGER FLANGE AT S32 LT BS 1650.  REMOVED DAMAGED SECTION OF STRINGER FLANGE AND REPAIRED STRINGER FLANGE ACC TO SRM 53-10-03 FIG 2.
